MathSciNet Relay Station
MathSciNet bibliographic data
MR1666122 (99k:39043) 39A10 (39A12)
Wong, P. J. Y.; Agarwal, R. P. Oscillations and nonoscillations of half-linear difference equations generated by deviating arguments. Advances in difference equations, II. Comput. Math. Appl. 36 (1998), no. 10-12, 11–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement